Ciatrolpram Hit with both barrels

I'm getting a bit concerned ever since being on Ciatrolpram 20mg, I've been on it over two weeks now and I know there are side effects and by God was I hit with them.. Feeling sick, higher levels of depression and anxiety, dry mouth and not sleeping but the most I'm getting concerned about is the fact I have missed my period. I suffer with poly cystic overaies, which I already don't have regular periods, but I have something sometimes since on the pill, usually it's the brown horrible stuff you get before a period and that might last, but when I stopped my pill to be on my period nothing really happened I was just in a lot of pain and my moods were haywire, but I did have the brown stuff and since being in so much pain I took my pill (Yazmin) and it stopped after the next day. I have had sex but I was on the pill during that and have taken a pregnancy test that came up negative :/ I don't know just wanted people's opinion thank you <3

2 Replies

oldestnewest
  • I wouldn't worry too much. You know what you need to do to avoid pregnancy. Citalopram doesn't interact with the contraceptive pill as far as I know. Let's look at the facts: it's not uncommon for your periods to be irregular, you were on the pill when you had sex, and you've had a negative test. Try and relax, keep an eye on the side effects go your new tablets, and I'm sure your period will appear properly in the best day or two x

  • Thursday - Saturday was when the brown stuff happened think that was my body's say of saying that's my period aha x

You may also like...